# SDR 200706151

- Difficulty date: June 14, 2007
- Submitted: June 15, 2007
- Operation: Air carrier
- Aircraft: N650RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000071
- Aircraft time: 5,730 hours, 3,656 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Loose
- Location: Steering Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 7727 DEN TO CID WHILE ON APPROACH, EXTENDING THE LANDING GEAR, CREW RECEIVED A -STEER FAIL- EICAS MESSAGE.  DECLARED EMERGENCY AND LANDED WITHOUT INCIDENT.  OCM INSPECTED NOSE GEAR AREA; FOUND STEERING FEEDBACK SENSOR CONNECTOR LOOSE.  RESECURED CONNECTOR.  POWERED UP ACFT, THE ONLY ACTIVE MESSAGE WAS -STEERING OFF-.  APPLIED HYDRAULICS, -STEER OFF- MESSAGE EXTINGUISHED.  STEERING OPS CHECKED GOOD.
